RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 205, Number 5  


A universal measure for a pencil of conics and the Great Poncelet Theorem
E. A. Avksentyev
3
On the frames of spaces of finite-dimensional Lie algebras of dimension at most 6
V. V. Gorbatsevich
23
The endotopism semigroups of an equivalence relation
Yu. V. Zhuchok, E. A. Toichkina
37
Isometric deformations of planar quadrilaterals with constant index
E. S. Zaputryaeva
55
The continuous spectrum and the effect of parametric resonance. The case of bounded operators
V. V. Skazka
77
Incoherent systems and coverings in finite dimensional Banach spaces
V. N. Temlyakov
97
Multipoint Lax operator algebras: almost-graded structure and central extensions
M. Schlichenmaier
117
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019